Posted by: Nicky | 2009-08-24

cutting myself with a medaspor applicator

Hi there, I inserted a medaspor applicator the other evening and I think I might have pushed it in too quickly and I felt it was sore. When I pulled the applicator out there was a faint smear of pink on it. The next day or 2 I have minimal spotting. Now I want to know if this has happened to anyone else? and why is this applicator so rough around the edges and quite big. AM I the only person who thinks that the applicator is hard to get in? and cutting myself " there"  is it dangerous? Im fine now no pain etc and was just wondering why why why its so difficult to get the applicator in. And yes, I am using it the correct way :)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You probably have not cut yourself though you may have scaped the vagina. Use some KY jelly to make the insertion easier.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.